Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A note on Hausdorff transforms


Author: Amnon Jakimovski
Journal: Proc. Amer. Math. Soc. 7 (1956), 803-807
MSC: Primary 40.0X
DOI: https://doi.org/10.1090/S0002-9939-1956-0081980-7
MathSciNet review: 0081980
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] W. A. Hurwitz and L. L. Silverman, On the consistency and equivalence of certain definitions of summability, Trans. Amer. Math. Soc. vol. 18 (1917) pp. 1-20. MR 1501058
  • [2] F. Hausdorff, Summationsmethoden und Momentfolgen, Math. Zeit. vol. 9 (1921) pp. 74-109. MR 1544453
  • [3] H. L. Garabedian and H. S. Wall, Hausdorff methods of summation and continued fractions, Trans. Amer. Math. Soc. vol. 48 (1940) pp. 185-207. MR 0002643 (2:90d)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 40.0X

Retrieve articles in all journals with MSC: 40.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1956-0081980-7
Article copyright: © Copyright 1956 American Mathematical Society

American Mathematical Society